Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 414, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2006, 7:04 PM CDT for Clay County, Mississippi. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2006, 7:04 PM CDT (00:04 UTC)
- Expired
- Jul 19, 2006, 7:41 PM CDT
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 452 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 2005 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:15 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 19, 3:15 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT WED JUL 19 2006
.DISCUSSION...ACTIVE AFTERNOON ONGOING AS ANTICIPATED. THE WORST OF
THE ACTIVITY WILL CONTINUE ALONG AND SOUTH OF I-20 AS BOUNDARIES
COLLIDE. THE REAL UNTAPPED AREA IS ALONG AND W OF THE MS RIVER AND
THAT AREA WILL GET THEIR TURN BEFORE THE NIGHT IS OUT AS BOUNDARIES
ARE HEADING THAT WAY ALONG WITH STORM PROPAGATION. HAIL...SIG WIND
GUSTS AND TONS OF LIGHTING WILL CONTINUE TO BE THE MAIN CONCERN
THROUGH 7-8 PM.
AS FAR HEAT ADV GOES...WILL JUST LET IT RIDE AS IT WILL EXPIRE AT 7
PM. THU WILL BE ANOTHER HOT DAY WITH SIMILAR TYPE HIGH TEMPS THAT WE
HAVE BEEN SEEING. THE BIG DIFFERENCE ON THU FROM TODAY IS THAT WE
SHOULD MIX DOWN SOME DRIER AIR AND THE SFC DEWPTS WILL FALL TO 67-69
DEGREES WHICH WILL KEEP HEAT INDEX VALUES BETWEEN 100-105. THIS WILL
FALL SHORT OF ADV CRITERIA AND WILL NOT EXTEND INTO THU.
ON THU...CONVECTION SHOULD BE SUBSTANTIALLY LESS THAN TODAY AS THERE
WILL BE LESS INSTABILITY AND LESS FAVORABLE LIFT. TO START...MID
LEVEL TEMPS WILL BE A TAD WARMER AND THE UPPER JET WILL DIRECTLY
OVER THE CWA WHICH IS UNFAVORABLE. GUIDANCE POPS ARE RATHER LOW AND
WILL FOLLOW. THE NEXT ISSUE WILL BE HOW HOT WILL THE AREA GET ON
THU. FOLLOWING PERSISTENCE...WILL CONTINUE WITH THE N HALF 97-101
AND S HALF 95-98. AS MENTIONED ABOVE...LOWER RH VALUES WILL RESULT
IN SLIGHTLY LOWER HEAT INDEX VALUES AND NO ADV IS EXPECTED. /CME/
FRIDAY THROUGH WEDNESDAY...ON FRIDAY THE GFS/EURO AND THE NAM
INDICATE THAT THE RIDGE OVER THE PLAINS WILL BEGIN TO LOSE ITS GRIP
OVER THE ARKLAMISS AS IT BEGINS TO SHIFT WEST THE TROUGH SWINGING
DOWN OVER THE OHIO VALLEY DEEPENS OVER THE EAST. THE LATEST RUN OF
THE GFS IS A LITTLE FASTER WITH THE BOUNDARY ON SATURDAY...BUT THERE
COULD BE SOME FEEDBACK ISSUES. THE NAM IS A LITTLE SLOWER WITH THE
FRONT...BUT IT SHOULD PUSH THROUGH THE AREA DURING THE AFTERNOON
HOURS. PWATS WILL BE ABOVE 2 INCHES ACROSS MOST OF THE AREA AND WITH
THE FOCUS OF THE BOUNDARY...SATURDAY CONTINUES TO LOOK LIKE THE BEST
CHANCE OF WIDESPREAD RAINS WE HAVE HAD IN A WHILE. THE SEVERE
POTENTIAL FOR SATURDAY LOOKS A LITTLE LOWER THAN PREVIOUS RUNS WITH
SBCAPES OF LESS THAN A 1000 J/KG...MID LEVEL LAPSE RATES OF NEAR 5.5
C/KM AND A K-INDEX OF NEAR 35. WENT SLIGHTLY ABOVE POP GUIDANCE NEAR
THE I-2O CORRIDOR OVER CENTRAL MISSISSIPPI WERE THE BEST POTENTIAL
FOR RAIN LOOKS...BUT WENT WITH ELSEWHERE FOR SATURDAY. ALSO WENT
ABOVE GUIDANCE FOR THE SOUTH IN THE EVENING AS THE FRONT PUSHES
SOUTH INTO SOUTHERN MISSISSIPPI DURING THE EVENING.
THE LATEST COUPLE OF GFS RUNS PUSH THE BOUNDARY TO THE SOUTH OF THE
AREA AND BRING IN MUCH DRYER AIR. BY SUNDAY A SURFACE HIGH/RIDGE
LOCATED OVER THE OHIO VALLEY WILL BEGIN TO BUILD ACROSS THE
ARKLAMISS AND THIS SHOULD HOLD THROUGH MONDAY. THE HIGH WILL SHIFT
TO THE EAST COAST ON TUESDAY AND ONCE AGAIN THE AREA WILL BEGIN TO
HAVE MORE SOUTHEASTERLY FLOW WITH PWATS ABOVE 2 INCHES ACROSS MOST
OF THE AREA.
WITH THE DRYER SOLUTION OF THE GFS WILL CUT BELOW 00Z GUIDANCE AND
GO WITH 12Z GUIDANCE WHICH IS MUCH DRYER FOR SUNDAY THROUGH MONDAY
NIGHT...BUT WENT WITH 00Z GUIDANCE FROM TUESDAY INTO WEDNESDAY.
AS FAR AS TEMPERATURES GO GUIDANCE HAS PERSISTENTLY BEEN TO LOW FOR
HIGHS ACROSS THE ARKLAMISS AND THIS TREND LOOKS TO HAVE CONTINUED.
850MB TEMPERATURES LOOK TO REMAIN IN THE LOW 20S ACROSS THE AREA AND
THIS TRANSLATES TO THE UPPER 90S AT LEAST THROUGH FRIDAY...SO WILL
CONTINUE TO INCREASE WELL ABOVE GUIDANCE FOR AFTERNOON HIGHS THROUGH
FRIDAY. WILL STICK A LITTLE CLOSER TO GUIDANCE FOR THE REMAINDER OF
THE PERIOD...BUT WILL STILL CONTINUE TO INCREASE A GENERAL 1 TO 2
DEGREES. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 99 73 99 / 21 16 7 15
MERIDIAN 72 100 73 99 / 37 24 6 12
VICKSBURG 73 99 73 99 / 18 7 5 15
HATTIESBURG 74 98 73 95 / 25 31 16 29
NATCHEZ 74 95 74 95 / 21 24 9 34
GREENVILLE 73 101 74 100 / 10 5 4 11
GREENWOOD 73 100 74 100 / 10 5 5 11
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ025.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-ARZ075.
&&
SHORT TERM: CME
LONG TERM: 15Hazardous weather outlook, Jul 19, 9:01 AM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 901 AM CDT WED JUL 19 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 201401- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 901 AM CDT WED JUL 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY WITH A BIT MORE COVERAGE THAN YESTERDAY. THIS WILL RESULT IN SCATTERED SEVERE STORMS GENERALLY SOUTH AND WEST OF A LINE FROM VICKSBURG TO RALEIGH TO COLLINS. ELSEWHERE...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THE MAIN RISK FROM THESE STORMS WILL BE DEADLY LIGHTING...SMALL HAIL AND DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH. MOST OF THE ACTIVITY WILL OCCUR BETWEEN 1 AND 8 PM WITH THE STORMS GENERALLY MOVING TO THE SOUTHWEST. THE MAIN CULPRIT IN THIS INCREASED SEVERE ACTIVITY WILL BE THE COMBINATION OF VERY HOT SURFACE CONDITIONS...INCREASING LOW LEVEL MOISTURE AND COOLER TEMPERATURES ALOFT. THIS IS LEADING TO STEEP LAPSE RATES AND HIGH LEVELS OF INSTABILITY. THE DISTURBANCE THAT WILL HELP TRIGGER THE AFTERNOON STORMS WILL BE QUITE POTENT FOR THIS TIME OF YEAR AND WILL BRING WITH IT FASTER WINDS ALOFT WHICH WILL HELP ORGANIZE THE STORMS AND ALLOW THEM TO BECOME STRONGER THAN USUAL. ...SEASONAL THREATS... EXPECT HEAT INDEX VALUES TO RANGE FROM 103 TO 108 DEGREES TODAY ACROSS THE ENTIRE ARKLAMISS REGION. DUE TO THIS...A HEAT ADVISORY HAS BEEN ISSUED FOR WEDNESDAY. A HEAT INDEX OF 105 IS THE VALUE WHERE THE BODY CAN BEGIN TO SUCCUMB TO HEAT-RELATED HEALTH PROBLEMS. PERSONS VENTURING OUTDOORS SHOULD TAKE PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...DAYS TWO AND THREE...THURSDAY AND FRIDAY... THE HOT CONDITIONS WILL PERSIST THROUGH FRIDAY WITH THE AREA REACHING 96 TO 100 DEGREES EACH DAY. PLENTY OF HEAT COMBINED WITH THE RELATIVE HUMIDITIES WILL LEAD TO HEAT INDEX VALUES FROM 100 TO 107. IF THESE CONDITIONS HOLD...HEAT ADVISORIES WILL LIKELY BE EXTENDED FOR SOME LOCATIONS UNTIL THE WEEKEND. ...DAYS FOUR THROUGH SEVEN...SATURDAY THROUGH TUESDAY... A MOIST UNSTABLE AIRMASS WILL BE IN PLACE SATURDAY AS A FRONTAL BOUNDARY AND UPPER LEVEL DISTURBANCE PLOW SOUTH EASTWARD INTO THE REGION SETTING OFF SCATTERED THUNDERSTORMS. A FEW OF THESE STORMS WILL BE ON THE STRONG TO SEVERE SIDE DEPENDING ON THE EXACT TIMING AND POSITION OF THE FRONT. THE FRONT SHOULD SETTLE NEAR THE GULF COAST BY EARLY NEXT WEEK. CHECK LATER FORECASTS FOR ADDITIONAL INFORMATION ON THE SEVERE POTENTIAL. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED FOR TODAY OR AT SOME POINT ON SATURDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 19, 5:36 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG MENDENHALL 31.96N 89.87W
07/19/2006 SIMPSON MS EMERGENCY MNGR
A FEW TREES DOWN AROUND MENDENHALL.
0515 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
07/19/2006 FRANKLIN LA EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOMES...NUMEROUS TREES AND
POWERLINES DOWN PARISH WIDE.
0335 PM TSTM WND DMG 3 E SALLIS 33.02N 89.71W
07/19/2006 ATTALA MS EMERGENCY MNGR
A FEW TREES DOWN AND A DESTROYED FENCE IN MCADAMS.
&&
BYRDLocal storm report, Jul 19, 5:42 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG HARRISONBURG 31.77N 91.82W
07/19/2006 CATAHOULA LA EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN AROUND THE CITY.
&&
BYRDLocal storm report, Jul 19, 6:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM LIGHTNING 6 S PELAHATCHIE 32.23N 89.80W
07/19/2006 RANKIN MS NWS EMPLOYEE
2 COWS STRUCK BY LIGHTNING AND KILLED.
0515 PM TSTM WND DMG MONTEREY 31.45N 91.72W
07/19/2006 CATAHOULA LA EMERGENCY MNGR
A FEW TREES DOWN AROUND THE CITY.
0600 PM TSTM WND DMG 3 S CLAYTON 31.68N 91.54W
07/19/2006 CONCORDIA LA EMERGENCY MNGR
NUMEROUS TREES DOWN BETWEEN CLAYTON AND FERRIDAY.
0600 PM TSTM WND DMG 10 SW MANGHAM 32.20N 91.90W
07/19/2006 RICHLAND LA EMERGENCY MNGR
A FEW TREES DOWN PLUS ONE LARGE TREE DOWN ACROSS ROUTE
561 NEAR THE INTERSECTION OF 561 AND WHEELER BEND RD.
0620 PM FLASH FLOOD DOWNTOWN JACKSON 32.30N 90.19W
07/19/2006 HINDS MS EMERGENCY MNGR
FLASH FLOODING IN DOWNTOWN JACKSON.
&&
BYRDLocal storm report, Jul 19, 6:34 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM LIGHTNING WINNSBORO 32.16N 91.72W
07/19/2006 FRANKLIN LA EMERGENCY MNGR
*** 1 INJ *** A CHILD WAS STUCK BY LIGHTNING AND INJURED.
0612 PM HAIL WEST POINT 33.61N 88.64W
07/19/2006 E0.75 INCH CLAY MS EMERGENCY MNGR
0615 PM TSTM WND DMG WEST POINT 33.61N 88.64W
07/19/2006 CLAY MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE CITY.
&&
BYRDLocal storm report, Jul 19, 6:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG NATCHEZ 31.55N 91.39W
07/19/2006 ADAMS MS EMERGENCY MNGR
5 TO 6 VERY LARGE OAK TREES DOWN IN THE CITY PARK.
&&
BYRDLocal storm report, Jul 19, 7:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
704 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL BRANDON 32.28N 90.00W
07/19/2006 E0.75 INCH RANKIN MS PUBLIC
ESTIMATED PENNY SIZE HAIL REPORTED IN BRANDON,MS.
0135 PM HAIL BRANDON 32.28N 90.00W
07/19/2006 E0.50 INCH RANKIN MS PUBLIC
ESTIMATED DIME SIZED HAIL WAS REPORTED NEAR THE
CROSSGATES AREA OF BRANDON, MS.
0135 PM HAIL 5 NW TERRY 32.15N 90.36W
07/19/2006 E0.50 INCH HINDS MS LAW ENFORCEMENT
ESTIMATED DIME SIZED HAIL WAS REPORTED 5 MILES NORTHWEST
OF TERRY, MS.
0145 PM HAIL 5 NW TERRY 32.15N 90.36W
07/19/2006 E0.50 INCH HINDS MS STORM CHASER
ESTIMATED HALF INCH HAIL 5 MILES NORTHWEST OF TERRY, MS.
0145 PM TSTM WND DMG 10 W COLUMBIA 31.26N 90.00W
07/19/2006 MARION MS LAW ENFORCEMENT
POWER LINES AND TREES DOWN 10 MILES SW OF COLUMBIA. TREE
CAUGHT ON FIRE AS A RESULT OF THE DOWNED POWER LINE.
0150 PM TSTM WND DMG 4 N CRYSTAL SPRINGS 32.05N 90.36W
07/19/2006 COPIAH MS EMERGENCY MNGR
SEVERAL TREES DOWN ON RHYMES RD.
0155 PM HAIL BROOKHAVEN 31.58N 90.45W
07/19/2006 E1.00 INCH LINCOLN MS PUBLIC
ESTIMATED QUARTER SIZED HAIL IN BROOKHAVEN, MS.
0220 PM HAIL HAZLEHURST 31.86N 90.39W
07/19/2006 E1.00 INCH COPIAH MS PUBLIC
ESTIMATED QUARTER SIZE HAIL REPORTED IN HAZLEHURST, MS.
0225 PM HAIL 1 NW RALEIGH 32.04N 89.54W
07/19/2006 E0.75 INCH SMITH MS EMERGENCY MNGR
PENNY SIZE HAIL REPORTED JUST NORTHWEST OF CITY.
0230 PM HAIL 3 S DOWNTOWN JACKSON 32.25N 90.19W
07/19/2006 E0.75 INCH RANKIN MS EMERGENCY MNGR
ESTIMATED PENNY SIZE HAIL WAS REPORTED AT CMMC HOSPITAL
IN SOUTH JACKSON, MS.
0235 PM TSTM WND GST 3 NW DOWNTOWN JACKSON 32.33N 90.22W
07/19/2006 M60.00 MPH HINDS MS ASOS
52 KNOT PEAK WIND AT HAWKINS FIELD ASOS...KHKS
0245 PM TSTM WND DMG 5 W RALEIGH 32.03N 89.61W
07/19/2006 SMITH MS EMERGENCY MNGR
A FEW TREES DOWN ON HWY 18.
0246 PM HAIL 6 W BROOKHAVEN 31.58N 90.55W
07/19/2006 E0.88 INCH LINCOLN MS EMERGENCY MNGR
ESTIMATED NICKEL SIZE HAIL REPORTED 6 MILES WEST OF
BROOKHAVEN, MS.
0250 PM TSTM WND DMG 3 S RAYMOND 32.22N 90.42W
07/19/2006 HINDS MS EMERGENCY MNGR
SCATTERED TREES DOWN THROUGHOUT HINDS COUNTY
0255 PM TSTM WND DMG MENDENHALL 31.96N 89.87W
07/19/2006 SIMPSON MS EMERGENCY MNGR
A FEW TREES DOWN AROUND MENDENHALL.
0300 PM LIGHTNING 6 S PELAHATCHIE 32.23N 89.80W
07/19/2006 RANKIN MS NWS EMPLOYEE
2 COWS STRUCK BY LIGHTNING AND KILLED.
0300 PM TSTM WND DMG POLKVILLE 32.19N 89.69W
07/19/2006 SMITH MS EMERGENCY MNGR
A FEW TREES DOWN AROUND THE CITY. POWER IS OUT.
0315 PM TSTM WND DMG QUITMAN 32.04N 88.72W
07/19/2006 CLARKE MS EMERGENCY MNGR
SEVERAL TREES DOWN AROUND THE CITY.
0330 PM TSTM WND DMG 3 S DOWNTOWN JACKSON 32.25N 90.19W
07/19/2006 RANKIN MS EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN IN SOUTH JACKSON, MS.
0331 PM TSTM WND DMG UNION CHURCH 31.68N 90.78W
07/19/2006 JEFFERSON MS EMERGENCY MNGR
SEVERAL TREES DOWN NEAR THE INTERSECTION OF HWY 28E AND
550.
0335 PM TSTM WND DMG 3 E SALLIS 33.02N 89.71W
07/19/2006 ATTALA MS EMERGENCY MNGR
A FEW TREES DOWN AND A DESTROYED FENCE IN MCADAMS.
0337 PM TSTM WND GST HATTIESBURG 31.27N 89.26W
07/19/2006 M60.00 MPH FORREST MS ASOS
52 KNOT WIND AT HATTIESBURG CHAIN MUNI AIRPORT...KHBG
0350 PM TSTM WND DMG NATCHEZ 31.55N 91.39W
07/19/2006 ADAMS MS EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN AROUND THE CITY OF NATCHEZ. TREE
FELL ON A CAR AND ANOTHER FELL ON A HOUSE. NO INJURIES.
SEVERAL TREES REPORTED BLOWN DOWN ACROSS ADAMS CO.
0350 PM TSTM WND DMG 2 S PETAL 31.32N 89.25W
07/19/2006 FORREST MS EMERGENCY MNGR
SEVERAL TREES DOWN 2 MILES SOUTH OF PETAL.
0410 PM TSTM WND DMG ST. JOSEPH 31.92N 91.24W
07/19/2006 TENSAS LA LAW ENFORCEMENT
A FEW TREES DOWN AROUND THE CITY.
0430 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
07/19/2006 WARREN MS EMERGENCY MNGR
A FEW TREES AND POWERLINES DOWN AROUND THE CITY.
0430 PM TSTM WND DMG NATCHEZ 31.55N 91.39W
07/19/2006 ADAMS MS EMERGENCY MNGR
A FEW TREES AND POWERLINES DOWN AROUND THE CITY INCLUDING
ONE THAT FELL ON A CAR AND TRAPPED ONE PERSON ON
WOODVILLE DR.
0433 PM TSTM WND DMG NATCHEZ 31.55N 91.39W
07/19/2006 ADAMS MS EMERGENCY MNGR
5 TO 6 VERY LARGE OAK TREES DOWN IN THE CITY PARK.
0436 PM TSTM WND DMG PETAL 31.34N 89.25W
07/19/2006 FORREST MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE CITY.
0440 PM HAIL 8 WSW BROOKLYN 31.02N 89.32W
07/19/2006 M0.88 INCH FORREST MS EMERGENCY MNGR
REPORTED AT INTERSECTION OF JOE LEE ROAD AND HWY 13 NEAR
THE INTERSECTION OF THE BORDERS OF FORREST...LAMAR AND
PEARL RIVER COUNTIES
0441 PM HAIL HATTIESBURG 31.31N 89.31W
07/19/2006 E0.75 INCH FORREST MS EMERGENCY MNGR
PENNY SIZE HAIL COVERING THE GROUND ON JAMES ST IN
DOWNTOWN HATTIESBURG.
0441 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/19/2006 FORREST MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE CITY.
0511 PM LIGHTNING WINNSBORO 32.16N 91.72W
07/19/2006 FRANKLIN LA EMERGENCY MNGR
*** 1 INJ *** A CHILD WAS STUCK BY LIGHTNING AND INJURED.
0511 PM TSTM WND DMG HARRISONBURG 31.77N 91.82W
07/19/2006 CATAHOULA LA EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN AROUND THE CITY.
0515 PM TSTM WND DMG MONTEREY 31.45N 91.72W
07/19/2006 CATAHOULA LA EMERGENCY MNGR
A FEW TREES DOWN AROUND THE CITY.
0515 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
07/19/2006 FRANKLIN LA EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOMES...NUMEROUS TREES AND
POWERLINES DOWN PARISH WIDE.
0600 PM TSTM WND DMG 10 SW MANGHAM 32.20N 91.90W
07/19/2006 RICHLAND LA EMERGENCY MNGR
A FEW TREES DOWN PLUS ONE LARGE TREE DOWN ACROSS ROUTE
561 NEAR THE INTERSECTION OF 561 AND WHEELER BEND RD.
0600 PM TSTM WND DMG 3 S CLAYTON 31.68N 91.54W
07/19/2006 CONCORDIA LA EMERGENCY MNGR
NUMEROUS TREES DOWN BETWEEN CLAYTON AND FERRIDAY.
0612 PM HAIL WEST POINT 33.61N 88.64W
07/19/2006 E0.75 INCH CLAY MS EMERGENCY MNGR
0615 PM TSTM WND DMG WEST POINT 33.61N 88.64W
07/19/2006 CLAY MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE CITY.
0620 PM FLASH FLOOD DOWNTOWN JACKSON 32.30N 90.19W
07/19/2006 HINDS MS EMERGENCY MNGR
FLASH FLOODING IN DOWNTOWN JACKSON.
&&
JFAIRLYNearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.